# SDR MASA2011032402238

- Difficulty date: March 22, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,105 hours, 13,559 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EMERGENCY ROW EXIT DOORS ON WRONG SIDE.  MX FOUND DOOR LINERS INSTALLED INCORRECTLY AND INSTALLED IN PROPER POSITIONS.
